# SDR FDEA2019061341279

- Difficulty date: June 4, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1303162
- Condition: Cracked
- Location: Bs 1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT: FLOOR ROLLER TRAY HAS A CRACK AT FASTENER HOLE,   APPROX. 1" LONG, STA. 1710, RBL 36. REPAIRED CRACK ON ROLLER TRAY PER E.A. 8-2550-T0347453 "CARGO LOADING SYSTEM-  ROLLER TRAY CRACK REPAIR".
